Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 11, 2014, 2:51 AM EST for Henry County, Newton County, Spalding County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 11, 2014, 2:51 AM EST (07:51 UTC)
- Expired
- Jan 11, 2014, 3:15 AM EST
- In force
- 24 min
- Issued by
- NWS Atlanta, GA
Counties Henry County, GA, Newton County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 53 km from the middle of the area, began a volume at 07:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 405 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 293 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
867
WWUS82 KFFC 110751
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 AM EST SAT JAN 11 2014
GAZ048-056-057-110815-
251 AM EST SAT JAN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SPALDING...
NEWTON AND HENRY COUNTIES UNTIL 315 AM EST...
AT 249 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRIFFIN...MOVING NORTHEAST AT 55 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SPALDING...NEWTON AND HENRY COUNTIES...
INCLUDING AREAS AROUND EXPERIMENT...HIGHLAND MILLS...VAUGHN...
ZETELLA...ROVER...ORCHARD HILL...GRIFFIN...WALKER MILL...SUNNY
SIDE...TOWALAGA...LOCUST GROVE...LUELLA...BLACKSVILLE...MCDONOUGH AND
KELLEYTOWN. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3356 8409 3353 8404 3365 8393 3374 8391
3362 8369 3349 8368 3350 8371 3344 8382
3337 8386 3344 8393 3333 8404 3330 8410
3328 8409 3325 8412 3318 8421 3319 8432
3326 8441
TIME...MOT...LOC 0751Z 224DEG 50KT 3327 8425
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 11, 1:00 AM EST, 1 hour 51 minutes earlier.
Area forecast discussion, Jan 11, 1:00 AM EST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 100 AM EST SAT JAN 11 2014 .UPDATE... DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM FOR A PORTION OF CENTRAL GA. .PREVIOUS... .EVENING UPDATE... MONITORING AREA VISIBILITIES FOR MORE WIDESPREAD DENSE FOG. IF WINDS DIMINISH ENOUGH... LOW CEILINGS COULD SIT DOWN AND REDUCE VISIBILITIES BELOW 1/2 MILE OVER A MORE WIDESPREAD AREA THEN CURRENTLY OBSERVING. WILL GO AHEAD AND ADD MENTION OF DENSE FOG IN THE FORECAST FOR TONIGHT... AND IF BECOMES MORE WIDESPREAD AND PERSISTENT... MAY HAVE TO POST A DENSE FOG ADVISORY. OTHERWISE... LOW CLOUDS... FOG AND DRIZZLE WILL PERSIST WITH THE COOL EASTERLY SURFACE WIND/WEDGE BEING OVERRUN BY THE WARM/MOIST MID LEVEL FLOW. SURFACE WINDS SHOULD VEER MORE SE BY 5-6AM AS THE WARM FRONT... CURRENTLY NEAR THE GA COAST AND ACROSS SOUTH GA... CREEPS NORTH AHEAD OF SATURDAY'S COLD FRONT. /39 .SHORT TERM /TONIGHT THROUGH SATURDAY/... /ISSUED AT 258 PM EST FRI JAN 10 2014/ WEDGE REMAINS IN PLACE ACROSS THE CWA...HOWEVER A COLD FRONT WILL PUSH THROUGH THE STATE ON SATURDAY AND BREAK DOWN THE WEDGE. CLOUDS WILL REMAIN IN PLACE OVERNIGHT AND RATHER THAN NEARLY STEADY TEMPERATURES...WITH WARM ADVECTION AHEAD OF THE FRONT...TEMPERATURES WILL INCREASE DURING THE OVERNIGHT PERIOD. FRONT WILL APPROACH NW GEORGIA BY 12Z SATURDAY. AHEAD OF THIS THOUGH...OVERRUNNING MOISTURE WILL INCREASE AROUND 6Z ACROSS NORTH GEORGIA AND THUS HAVE SHOWN CATEGORICAL POPS ACROSS NORTH GEORGIA FOR THE SECOND HALF OF THE NIGHT. MODELS ARE ALL IN GOOD TIMING WITH THE PRECIP SO HAVE BASICALLY TRANSITIONED THE RAIN THROUGHOUT THE CWA ON SATURDAY AND BEGIN TO CLEAR IT OUT OF NORTH GEORGIA DURING THE AFTERNOON. WITH DECENT RAINFALL AMOUNTS EXPECTED ACROSS NORTH GEORGIA BETWEEN 6Z TONIGHT AND 18Z TOMORROW...WILL HAVE TO CLOSELY MONITOR THE RAINFALL AMOUNTS. SEE THE HYDRO SECTION FOR DETAILS. MUCAPE SHOWS THE INSTABILITY INCREASING OVERNIGHT ACROSS CENTRAL GEORGIA WITH VALUES AROUND 500 J/KG BY 06Z. INSTABILITY REMAINS THE BEST ACROSS CENTRAL AND IN PARTICULAR EAST CENTRAL GEORGIA ON SATURDAY. BASED ON THIS HAVE INCLUDED A SLIGHT CHANCE OF THUNDER ACROSS FAR NORTHERN CENTRAL GEORGIA AND FAR SOUTHERN NORTH GEORGIA AND THEN A CHANCE SOUTH OF THAT AREA. 0-1KM SHEAR IS STRONG ACROSS NORTH GEORGIA AROUND 12Z ON SATURDAY WITH THE GFS SHOWING 40-50KTS. INSTABILITY IS LACKING WITH THIS...HOWEVER WITH THESE VALUES AND THE APPROACHING FRONT...WILL HAVE TO WATCH FOR SOME STRONGER WINDS IN THE SHOWERS ASSOCIATED WITH THE FRONT. CONCERN FOR SEVERE WEATHER REMAINS ACROSS EAST CENTRAL GEORGIA WHERE THE INSTABILITY IS BETTER. LOW LEVEL SHEAR IS AROUND 40KTS SO CONDITIONS EXIST FOR DAMAGING WIND...GENERALLY SOUTH AND EAST OF A LINE FROM AMERICUS TO MACON TO WASHINGTON. ALTHOUGH THUNDERSTORMS ARE POSSIBLE NORTH OF THIS AREA...THE BEST THREAT FOR SEVERE WEATHER REMAINS SOUTH AND EAST OF THE AFOREMENTIONED LINE. AN ISOLATED TORNADO CANNOT BE RULED OUT WITH THIS SYSTEM. SPC CONTINUES TO SHOW EAST CENTRAL GEORGIA IN A SLIGHT RISK. BEST TIMING WOULD BE LATE MORNING INTO THE AFTERNOON. 11 .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... /ISSUED AT 258 PM EST FRI JAN 10 2014/ BUMPED UP POPS SOME MONDAY OVER W GA AND ACROSS THE AREA FOR MONDAY NIGHT ASSOCIATED WITH THE NEXT COLD FRONT. OTHERWISE MAINLY ONLY TWEAKS TO THE LONG TERM. BDL PREVIOUS DISCUSSION... POSSIBLE SEVERE WEATHER MAKER MOVES EAST OF THE AREA BY THE BEGINNING OF THE EXTENDED FORECAST. THERE IS STILL A BIT OF MOISTURE ACROSS NORTH GA FLOWING AROUND THE BACK SIDE OF THE MAIN LOW CENTER. THE REMAINING MOISTURE APPEARS TO CLEAR THE STATE BY 06Z BEFORE TEMPS CAN DIP TO NEAR FREEZING ACROSS NORTH GA. IT WILL BE A CLOSE CALL BUT MAY SEE A BRIEF PERIOD OF MIXED PRECIP AS THIS SYSTEM EXITS THE AREA. HIGH PRESSURE BUILD IN SUN BUT IT WILL BE SHORT LIVED AS NEXT SYSTEM BEGINS TO AFFECT NORTH AND CENTRAL GA BY 12-18Z MON. BOTH THE GFS AND ECMWF SHOW THIS NEXT SYSTEM MOVING OUT OF THE WESTERN GULF SUN NIGHT AND PUSHING INTO WESTERN GA BUT THE ECMWF IS ABOUT 6-12 HOURS SLOWER THAN THE GFS. THE ECMWF ALSO SHOWS A BIT STRONGER SYSTEM SO WILL DEFINITELY HAVE TO KEEP AN EYE ON THIS ONE. GOING WITH CHANCE POPS FOR NOW BUT COULD SEE INCREASING THEM TO LIKELY AS THE MODELS GET A BETTER HANDLE ON THIS SYSTEM. ONCE THIS SECOND SYSTEM PUSHES EAST OF THE REGION TUESDAY...ANOTHER HIGH PRESSURE RIDGE BUILDS IN FOR THE REST OF THE EXTENDED FORECAST PERIODS. TEMPS STAY NEAR SEASONAL NORMS WITH A BIT OF FLUCTUATION PLUS OR MINUS 5 DEG AS WEATHER SYSTEMS MOVE THROUGH. 01 && .HYDROLOGY... EXPECT 1-2 INCHES OF RAINFALL ACROSS NORTH GEORGIA THROUGH 00Z SUNDAY WITH THE HIGHER AMOUNTS ACROSS THE NORTHEAST GEORGIA MOUNTAINS. RAINFALL AMOUNTS FOR CENTRAL GEORGIA ARE EXPECTED TO BE AROUND 1 INCH OR LESS. BASED ON THESE AMOUNTS...WIDESPREAD FLOODING IS NOT EXPECTED HOWEVER ISOLATED SITES COULD REACH MINOR FLOOD STAGE...THIS INCLUDES THE USUAL TROUBLE SPOTS OF BIG CREEK AT ALPHARETTA AND CUMMING. IF HIGHER AMOUNTS THAN FORECAST DO OCCUR...ADDITIONAL FLOODING IS POSSIBLE. BASED ON THE SUCH ISOLATED NATURE OF THE MINOR FLOODING THAT IS POSSIBLE...NO FLOOD WATCH IS PLANNED AT THIS TIME. FOLKS SHOULD CONTINUE TO MONITOR THE RAINFALL AMOUNTS CLOSELY THOUGH. && .AVIATION... 06Z UPDATE... EXPECT LIFR CIGS...-DZ AND FG/BR TO PERSIST REMAINDER OF THE NIGHT. A SLIGHT IMPROVEMENT TO IFR EXPECTED AS RAIN INCREASES AND WINDS GO MORE SOUTHEAST TOWARD SUNRISE. WIND SOUTHWEST 10 TO 15KT AND GUSTY BY 14-15Z. A COLD FRONT WILL ENTER NW GA AROUND 12Z AND CROSS THE FORECAST AREA TODAY. WILL CONTINUE TO MONITOR THE POTENTIAL FOR TSRA IN ATLANTA...BUT CURRENT THINKING IS THE GREATER TSRA THREAT WILL BE ACROSS CENTRAL GA AROUND CSG TO MCN. CIGS SHOULD SCT BY 22Z AS THE DRIER AIR MOVES IN. //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON CIGS AND VSBYS. MEDIUM TO HIGH CONFIDENCE ON WINDS. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 46 63 39 58 / 90 100 5 0 ATLANTA 47 63 39 57 / 100 100 5 0 BLAIRSVILLE 46 60 33 54 / 100 100 20 0 CARTERSVILLE 49 63 34 56 / 100 100 5 0 COLUMBUS 52 68 41 60 / 70 100 5 0 GAINESVILLE 45 64 37 55 / 100 100 5 0 MACON 52 70 40 61 / 70 100 5 0 ROME 47 65 33 56 / 100 100 5 0 PEACHTREE CITY 47 65 35 58 / 90 100 5 0 VIDALIA 59 71 46 64 / 50 100 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY PORTIONS OF CENTRAL UNTIL 8 AM. && SHORT TERM...11/39 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Jan 10, 9:55 PM EST, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 955 PM EST FRI JAN 10 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 955 PM EST FRI JAN 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... PATCHY AREAS OF DENSE FOG ARE EXPECTED OVERNIGHT ACROSS NORTH AND CENTRAL GEORGIA. WIDESPREAD VISIBILITIES OF 1 TO 3 MILES WILL PREVAIL THROUGH THE OVERNIGHT PERIOD WITH PATCHY AREAS OF VISIBILITY LESS THAN A MILE. A FEW AREAS WILL SEE AT LEAST BRIEF PERIODS OF VISIBILITIES LESS THAN A QUARTER OF A MILE. DRIVERS SHOULD SLOW DOWN AND USE LOW-BEAM HEADLIGHTS. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY... THE BEST CHANCES OF THUNDER REMAIN ACROSS CENTRAL GEORGIA SATURDAY...WHERE THE BEST INSTABILITY WILL RESIDE. CAPES ARE EXPECTED TO REACH THE 200 TO 400 J/KG RANGE WITH DEWPOINTS RISING INTO THE UPPER 50S AND LOWER 60S. AREAS ALONG AND SOUTH OF A LINE FROM WARRENTON TO AMERICUS WILL HAVE THE BEST POTENTIAL FOR STRONG OR SEVERE THUNDERSTORMS SATURDAY AFTERNOON. WITH STRONG UPPER LEVEL WINDS...DAMAGING WIND GUSTS WOULD BE THE PRIMARY THREAT. HOWEVER...A BRIEF ISOLATED TORNADO CANNOT BE RULED OUT. LOCALLY HEAVY RAIN IS ALSO POSSIBLE...MAINLY ACROSS NORTH GEORGIA. NO HAZARDOUS WEATHER IS EXPECTED SUNDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jan 11, 1:57 AM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 AM EST SAT JAN 11 2014
GAZ067-078-110730-
157 AM EST SAT JAN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN MERIWETHER
AND HARRIS COUNTIES UNTIL 230 AM EST...
AT 151 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMILTON...MOVING NORTHEAST AT 55 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS MERIWETHER AND HARRIS COUNTIES...INCLUDING
AREAS AROUND PINE MOUNTAIN VALLEY...HAMILTON...F.D. ROOSEVELT STATE
PARK...PINE MOUNTAIN-CALLAWAY GARDENS...SHILOH...STOVALL...DURAND...
WARM SPRINGS...MANCHESTER...HARRIS CITY...RALEIGH...GREENVILLE...
WOODBURY...IMLAC AND WOOSTER. RESIDENTS IN THIS AREA SHOULD STAY
INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED
UNLESS IN AN EMERGENCY.
&&
LAT...LON 3287 8497 3287 8487 3296 8486 3322 8454
3322 8451 3321 8450 3304 8454 3291 8453
3284 8462 3285 8470 3279 8469 3263 8491
3278 8508
TIME...MOT...LOC 0657Z 229DEG 47KT 3283 8486Special weather statement, Jan 11, 2:51 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 AM EST SAT JAN 11 2014
GAZ048-056-057-110815-
251 AM EST SAT JAN 11 2014
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN SPALDING...
NEWTON AND HENRY COUNTIES UNTIL 315 AM EST...
AT 249 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GRIFFIN...MOVING NORTHEAST AT 55 MPH.
LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND
LIGHTNING STRIKES ACROSS SPALDING...NEWTON AND HENRY COUNTIES...
INCLUDING AREAS AROUND EXPERIMENT...HIGHLAND MILLS...VAUGHN...
ZETELLA...ROVER...ORCHARD HILL...GRIFFIN...WALKER MILL...SUNNY
SIDE...TOWALAGA...LOCUST GROVE...LUELLA...BLACKSVILLE...MCDONOUGH AND
KELLEYTOWN. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
&&
LAT...LON 3356 8409 3353 8404 3365 8393 3374 8391
3362 8369 3349 8368 3350 8371 3344 8382
3337 8386 3344 8393 3333 8404 3330 8410
3328 8409 3325 8412 3318 8421 3319 8432
3326 8441
TIME...MOT...LOC 0751Z 224DEG 50KT 3327 8425The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 11, 12:07 AM EST | Dense Fog Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more | 7 hr |
| Jan 11, 1:57 AM EST | Special Weather Statement | FFC | Harris, Meriwether | 33 min |
| Jan 11, 3:20 AM EST | Special Weather Statement | FFC | Newton | 25 min |
| Jan 11, 6:18 AM EST | Special Weather Statement | FFC | Chattooga, Gordon, Walker, Whitfield | 27 min |
| Jan 11, 6:39 AM EST | Severe Thunderstorm Warning | FFC | Floyd, Haralson, Polk | 36 min |
| Jan 11, 6:43 AM EST | Special Weather Statement | FFC | Fannin, Gilmer, Gordon, Murray, Pickens, Whitfield | 32 min |
| Jan 11, 7:03 AM EST | Severe Thunderstorm Warning | FFC | Bartow | 27 min |
| Jan 11, 7:11 AM EST | Special Weather Statement | FFC | Fannin, Gilmer | 34 min |
| Jan 11, 7:13 AM EST | Special Weather Statement | FFC | Haralson, Paulding, Polk | 32 min |
| Jan 11, 7:23 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Pickens | 37 min |
| Jan 11, 7:29 AM EST | Tornado Warning | FFC | Bartow, Cherokee | 31 min |
| Jan 11, 7:37 AM EST | Special Weather Statement | FFC | Carroll, Cobb, Douglas, Paulding | 23 min |
| Jan 11, 7:42 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Paulding | 48 min |
| Jan 11, 7:44 AM EST | Tornado Warning | FFC | Dawson, Lumpkin, Pickens | 46 min |
| Jan 11, 8:07 AM EST | Severe Thunderstorm Warning | FFC | Dawson, DeKalb, Forsyth, Fulton, Gwinnett, Hall | 23 min |
| Jan 11, 8:09 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Coweta, DeKalb, Douglas, Fulton, Heard | 36 min |
| Jan 11, 8:23 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Heard, Troup | 37 min |
| Jan 11, 8:29 AM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 16 min |
| Jan 11, 8:42 AM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Jackson, Madison | 48 min |
| Jan 11, 8:44 AM EST | Severe Thunderstorm Warning | FFC | Clarke, Clayton, DeKalb, Fulton, Gwinnett, Henry and 4 more | 46 min |
| Jan 11, 8:47 AM EST | Special Weather Statement | FFC | Bartow, Fannin, Floyd, Gilmer, Gordon, Haralson and 3 more | 73 min |
| Jan 11, 8:50 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more | 40 min |
| Jan 11, 9:12 AM EST | Flash Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| Jan 11, 9:29 AM EST | Special Weather Statement | FFC | Banks, Barrow, Cherokee, Dawson, Fannin, Forsyth and 9 more | 2 hr |
| Jan 11, 9:30 AM EST | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 30 min |
| Jan 11, 9:31 AM EST | Special Weather Statement | FFC | Henry, Meriwether, Newton, Pike, Spalding | 29 min |
| Jan 11, 9:42 AM EST | Special Weather Statement | FFC | Carroll, Clayton, Cobb, Coweta, Douglas, Fayette and 7 more | 2 hr |
| Jan 11, 9:57 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 51 hr |
| Jan 11, 10:01 AM EST | Special Weather Statement | FFC | Butts, Jasper, Lamar, Morgan, Pike, Talbot and 1 more | 29 min |
| Jan 11, 10:03 AM EST | River Flood Warning | FFC | Gwinnett | 22 hr |
| Jan 11, 10:17 AM EST | River Flood Warning | FFC | Barrow, Jackson | 24 hr |
| Jan 11, 10:22 AM EST | River Flood Warning | FFC | Fulton, Gwinnett | 24 hr |
| Jan 11, 10:26 AM EST | River Flood Warning | FFC | Gwinnett | 2 hr |
| Jan 11, 10:29 AM EST | Special Weather Statement | FFC | Greene, Jasper, Lamar, Monroe, Oglethorpe, Putnam and 3 more | 46 min |
| Jan 11, 10:32 AM EST | River Flood Warning | FFC | Gwinnett | 24 hr |
| Jan 11, 10:41 AM EST | River Flood Warning | FFC | Clarke, Greene, Oconee | 3 days |
| Jan 11, 11:00 AM EST | Special Weather Statement | FFC | Macon, Marion, Peach, Schley, Stewart, Sumter and 2 more | 45 min |
| Jan 11, 11:06 AM EST | River Flood Warning | FFC | Forsyth | 24 hr |
| Jan 11, 11:19 AM EST | Special Weather Statement | FFC | Baldwin, Bibb, Crawford, Hancock, Jones, Putnam and 1 more | 26 min |
| Jan 11, 11:43 AM EST | Special Weather Statement | FFC | Baldwin, Bibb, Bleckley, Crisp, Dooly, Hancock and 9 more | 47 min |
| Jan 11, 12:08 PM EST | Tornado Warning | FFC | Twiggs, Wilkinson | 37 min |
| Jan 11, 12:18 PM EST | Special Weather Statement | FFC | Clarke, Greene, Jackson, Madison, Morgan, Oconee and 4 more | 72 min |
| Jan 11, 12:43 PM EST | Tornado Warning | FFC | Glascock, Jefferson, Washington | 32 min |
| Jan 11, 12:51 PM EST | Special Weather Statement | FFC | Crisp, Dodge, Pulaski, Wilcox | 24 min |
| Jan 11, 12:54 PM EST | River Flood Warning | FFC | Carroll, Coweta, Heard | 43 hr |
| Jan 11, 1:00 PM EST | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 22 hr |
| Jan 11, 1:05 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 24 hr |
| Jan 11, 1:21 PM EST | Special Weather Statement | FFC | Dodge, Laurens, Montgomery, Treutlen, Wheeler | 39 min |
| Jan 11, 1:59 PM EST | Special Weather Statement | FFC | Montgomery, Telfair, Toombs, Wheeler | 46 min |
| Jan 11, 2:15 PM EST | Severe Thunderstorm Warning | FFC | Toombs | 15 min |
| Jan 11, 4:04 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 24 hr |
| Jan 11, 4:27 PM EST | River Flood Warning | FFC | Whitfield | 36 hr |
| Jan 11, 5:51 PM EST | River Flood Warning | FFC | Morgan, Newton | 24 hr |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.